IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NC Conf / Next NC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Neurocomputing (NC) [schedule] [select]
Chair Yutaka Sakaguchi (Univ. of Electro-Comm.)
Vice Chair Akira Hirose (Univ. of Tokyo)
Secretary Kazushi Ikeda (NAIST), Tadashi Ogawa (Kyoto Univ.)
Assistant Kazuyuki Samejima (Tamagawa Univ.), Shi-ichiro Kano (Tohoku Univ.)

Conference Date Mon, Jan 19, 2009 10:30 - 17:50
Tue, Jan 20, 2009 10:00 - 16:45
Topics Neural Dynamics, etc. 
Conference Place  
Sponsors This conference is co-sponsored by Japanese Neural Network Society and IEEE Computational Intelligence Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Jan 19 AM 
10:30 - 12:10
(1) 10:30-10:55 Solving Relay Dedicated Node Assignment Problem in Wireless Sensor Networks Using PSO with Suppression NC2008-82 Masaki Yoshimura, Hidehiro Nakano, Arata Miyauchi (Musashi Inst. of Tech.)
(2) 10:55-11:20 Reinforcement Learning Using Selective Desensitization Neural Networks in the State Space with Redundant dimensions NC2008-83 Tomoyuki Shimbo, Ken Yamane, Masahiko Morita (Univ. of Tsukuba)
(3) 11:20-11:45 Handwritten Character Recognition by NGxSOM NC2008-84 Kouichi Gunya, Makoto Otani, Tetsuo Furukawa (Kyushu Inst. of Tech.)
(4) 11:45-12:10 A probabilistic model of maximum margin matrix factorization with ARD prior NC2008-85 Masahiro Furuya (Nara Inst. of Scie and Tech), Shigeyuki Oba (Kyoto Univ.), Shin Ishii (Nara Inst.of Scie and Tech/Kyoto Univ.)
  12:10-13:30 Lunch Break ( 80 min. )
Mon, Jan 19 PM 
13:30 - 15:35
(5) 13:30-13:55 Structure estimation using time-dependent data in hidden Markov models NC2008-86 Masashi Matsumoto, Sumio Watanabe (Tokyo Inst. of Tech.)
(6) 13:55-14:20 On the Effect of Hyperparameter to Generalization Error in Variational Bayes Learning NC2008-87 Shinji Oyama, Sumio Watanabe (Tokyo Inst. of Tech.)
(7) 14:20-14:45 Experimental Study of Bayesian Learning using Langevin Equation in Singular Learing Machines NC2008-88 Taruhi Iwagaki, Sumio Watanabe (Tokyo Inst. of Tech.)
(8) 14:45-15:10 Node perturbation learning with noisy reference NC2008-89 Tatsuya Cho (Univ. of Tokyo), Kentaro Katahira, Masato Okada (Univ of Tokyo/RIKEN Brain Scie Inst.)
(9) 15:10-15:35 Statistical mechanics of the Hopfield model with replacing units NC2008-90 Yasunao Komatsu, Toru Aonishi (Tokyo Inst. of Tech.), Koji Kurata (Univ. of Ryukyus)
  15:35-15:45 Break ( 10 min. )
Mon, Jan 19 PM 
15:45 - 17:50
(10) 15:45-16:10 Prior Knowledge-Based Stepwise Structure Learning of Bayesian Networks NC2008-91 Hirotaka Fukui (Nagoya Inst. of Tech.), Daisuke Kitakoshi (Tokyo National College of Tech.)
(11) 16:10-16:35 The relativity of time to filling-in to eye movement NC2008-92 Masae Yokota (Nagoya Bunri Univ.), Yasunari Yokota (Gifu Univ.)
(12) 16:35-17:00 Progress Curve Analysis of Multisite Phosphorylation Using Michaelis-Menten Equations NC2008-93 Yumi Nakagawa (Kyushu Inst. of Tech.), Hideyuki Cateau (Kyushu Inst. of Tech/RIKEN)
(13) 17:00-17:25 The significance of a nonlinear transformation and a role of local neurons in the Drosophila primary olfactory center NC2008-94 Ryota Satoh (Univ. of Tokyo.), Masafumi Oizumi (Univ. of Tokyo/Research Fellw of the Japan), Hokto Kazama (Harvard Medical School), Masato Okada (Univ. of Tokyo/Research Fellw of the Japan)
(14) 17:25-17:50 Reinforcement Meta-learning rule solves the distal reword problem NC2008-95 Shojiro Araki (Tamagawa Univ), Yutaka Sakai (Tamagawa Univ. Brain Scie Inst.)
  18:00-20:00 Party ( 120 min. )
Tue, Jan 20 PM 
10:00 - 11:30
(15) 10:00-11:30 [Invited Talk]
Chaotic itinerancy in the hippocampal CA3 and contractive affine transformations in CA1 provide a dynamical interpretation of complex memory NC2008-96
Ichiro Tsuda (Hokkaido Univ.)
  11:30-13:00 Lunch Break ( 90 min. )
Tue, Jan 20 PM 
13:00 - 14:30
(16) 13:00-14:30 [Invited Talk]
Cross-modal and scale-free action representation in sensorimotor maps NC2008-97
Alex Pitti (ERATO/JST)
  14:30-14:40 Break ( 10 min. )
Tue, Jan 20 PM 
14:40 - 16:45
(17) 14:40-15:05 Which model can properly describe dynamics and smoothness of firing rate? NC2008-98 Ken Takiyama (The Univ. of Tokyo), Kentaro Katahira, Masato Okada (The Univ. of Tokyo/RIKEN)
(18) 15:05-15:30 A Neural Network Model Explaining the Motion Detection Sensitivity Enhanced and Degraded by Induced Motion NC2008-99 Satohiro Tajima, Hiromasa Takemura, Ikuya Murakami (Univ. Tokyo), Masato Okada (Univ. Tokyo/RIKEN)
(19) 15:30-15:55 Model Adaptation in Preference Modeling NC2008-100 Hideki Asoh, Yoichi Motomura (National Inst. of Adv Ind Scie and Tech.), Chihiro Ono (KDDI R&D Lab,Inc.)
(20) 15:55-16:20 Research on Human Behavior in Learning Tasks and a Proposal for a Change Detection Method NC2008-101 Shohei Shimada, Kyosuke Nishida (Hokaido Univ.), Satoru Ishikawa (Hokusei Gakuen Univ.), Koichiro Yamauchi (Hokaido Univ.)
(21) 16:20-16:45 Basic research in event-related de-synchronization and synchronization (ERD/ERS) of EEG for developing a brain-computer-interface driving simulator NC2008-102 Junichi Toyama, Jun Ando, Takeshi Tamura, Michiteru Kitazaki (Toyohashi Univ. of Tech.)

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited TalkEach speech will have 60 minutes for presentation and 30 minutes for discussion.

Contact Address and Latest Schedule Information
NC Technical Committee on Neurocomputing (NC)   [Latest Schedule]
Contact Address  


Last modified: 2008-12-15 19:20:49


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NC Schedule Page]   /  
 
 Go Top  Go Back   Prev NC Conf / Next NC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan